Bayesian inference in a Stochastic Volatility Nelson–Siegel model

Hautsch, Nikolaus and Yang, Fuyu (2012) Bayesian inference in a Stochastic Volatility Nelson–Siegel model. Computational Statistics & Data Analysis, 56 (11). pp. 3774-3792.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Social Sciences > School of Economics
Related URLs:
Depositing User: Julia Warner
Date Deposited: 19 Jan 2011 17:12
Last Modified: 06 Nov 2018 15:35
URI: https://ueaeprints.uea.ac.uk/id/eprint/19432
DOI: 10.1016/j.csda.2010.07.003

Actions (login required)

View Item